# SDR CALA2014061800758

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 50,219 hours, 17,702 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33018
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT GEAR HANDLE MOVED TO OFF RESULT WAS GEAR EXTENSION.  IAW QRH HANDLE MOVES UP GEAR RETRACTED NORMALLY.  TROUBLE SHOT SYS FIM 32-30-00-810-809 FOUND LANDING GEAR CONTROL LEVER MODULE AT FAULT.  R & R MODULE OPERATIONS ADJUSTMENT IAW MM 32-31-11-400-801.  SWING GEARS SEVERAL TIMES.  SYS OPERATES  NORMAL, OK TO CONTINUE SEE NRS 4655774 & 4655778.
